# SDR SWAA2016061052743

- Difficulty date: June 8, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 62,371 hours, 49,459 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 65C35004
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT INTERIOR HATCH HANDLE LOOSE.  R & R HANDLE IAW AMM.
